# SDR USAA2013032100009

- Difficulty date: February 26, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231742200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SEAT TRACK Y1292 LOCATED BETWEEN FR24 AND FR35, FWD PAX CABIN FLOOR STRUCTURE.  REPLACED SEAT TRACK Y1292 LOCATED BETWEEN FR 24 AND FR 35, FWD PAX CABIN FLOOR STRUCTURE IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53234930.
